MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART EX IMPLANT (4.1) 3.75X11 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART EX IMPLANT (4.1) 3.75X11 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.775
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4)- the dentist reported that 3 years and 10 months after the dental implant was installed in patient¿s mouth, its loss of osseointegration was observed.Moreover, 25n.Cm of primary stability was achieved and the patient presented bone type ii.
 
Additional Manufacturer Narrative
The complaint was received by the manufacturer and, after analysis, it was seen that the item received is different from the item reported.However, the correct item does not have a 510k reference, so it will not be corrected in the mdr due to the system rules.The item reference was corrected only on the complaint file and the lot number was not considered.
 
Event or Problem Description
(b)(4).The dentist reported that 3 years and 10 months after the dental implant was installed in patient¿s mouth, its loss of osseointegration was observed.Moreover, 25n.Cm of primary stability was achieved and the patient presented bone type ii.

Brand Name
TITAMAX SMART EX IMPLANT (4.1) 3.75X11 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8921875
Report Number3008261720-2019-04202
Device Sequence Number16676492
Product Code DZE
UDI-Device Identifier07898237569833
UDI-Public07898237569833
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
Report Date (Section F) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2018
Device Model Number109.775
Device Catalogue Number109.775
Device Lot Number800108138
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/07/2020
Device Age60 MO
Event Location Other
Date Report to Manufacturer07/29/2019
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date04/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;